I have had problems similar to so many GI people. The swallowing problems (food stuck in the throat, bloating, nausea, feeling like choking, “fullness” for hours). Finally after many upper and lower scopes ( have 18 cm colon left and function 80% well when cervical neck is well), a small hiatal hernia, numerous different PPI’s for stomach changes, reflux, etc. and now on Nexium, the finding out the main problem 6 years ago was gastroparesis caused by a pain medication. Instead of a pacemaker, I tried a “newly” approved drug for the pyloric muscle of the lower stomach, botox, placed in 3 places to keep the muscle open a little so food could continually be released into the small intestine. The erythromycin in a low dose is a prokinetic, making the nerves contract the stomach muscles but, wasn’t working. Still use 4x/day. This way no food collected in the stomach being able to “rot” causing sepsis, and decreased daily nausea and vomiting. I still can only eat small amounts and is more liquid or soft medicine/foods. My appetite isn’t the best. I often have reflux, bloating, constipation and hoarseness. But it has been 3 yrs since botox to my stomach and it is working. I take my blessing where I can. I hope this helpe others.
Also, my diet had to change to rapidly digesting foods like white bread and not the “good” eating I was doing like whole wheat or 21 grain bread ( was laying on my stomach for hours), plus many vegetables and also many raw vegetables…a no no.
My daughter is going through so much of this and is an RN. Has Barrett’s esophagitis, hiatal hernia, dysplasia, leaky gut syndrome i.e. and awaiting biopsies. Constant n/v, bloating,hoarseness, food in the throat like you in the chat.She is also an RN. On many “new” meds again.
It really can get to you especially when you work and have a very busy life like she does.
My best to all. Hope I could help someone.I understand your frustrations. It is wonderful having an understanding doctor that listens!